Fotios C Paliogiannis
Articles written in Proceedings – Mathematical Sciences
Volume 123 Issue 1 February 2013 pp 27-31
We prove that, under sufficient conditions on the spectra,
$$e^M e^N\subseteq e^N e^M\Rightarrow MN\subseteq NM,$$
where 𝑁 is an unbounded normal operator and 𝑀 is a bounded normal operator in the Hilbert space.
Volume 123 Issue 2 May 2013 pp 253-256
We prove the following generalization of the Fuglede–Puntam theorem. Let 𝑁 be an unbounded normal operator in the Hilbert space, and let 𝐴 be an unbounded self-adjoint operator such that $D(N)\subseteq D(A)$. Then, $AN\subseteq N^∗A\Rightarrow AN^∗\subseteq NA$.
Volume 132, 2022
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode